# SDR UIEA200700113

- Difficulty date: March 2, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 93,958 hours, 19,481 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 340 U/D FLOORBEAM UPPER CHORD FWD AND AFT FLANGE FROM RBL 13-44 FOUND 4 HOLES CRACKED.  REPAIRED AS PER SB 747-53A2431 PART 3 FIGURE 9.
